MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA APOLLO; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA APOLLO; ANESTHESIA UNITS
Model Number 8606500
Medical Device Problem Codes Use of Device Problem (1670); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
Vent fail.No patient injury reported.
 
Additional Manufacturer Narrative
Based on the logfile analysis, the reported ventilator failure could be reconstructed.The autonomous safety shutdown of the ventilator was caused by repeated triggering of the pressure relief due to high airway pressures.No indications of a technical device problem could be determined.The reported event was most likely caused by the combination of ventilation settings, circuit setup and patient.The apollo is equipped with an integrated pressure-, flow- and patient gas monitoring ensuring that deviations from set/expected ventilation parameters and gas concentrations are obvious for the user and that alarms are given depending on the set alarm limits.The device reacted as specified with an autonomous shutdown of the ventilator and alarmed audible and visible for ventilator fail while autonomously changing to manual ventilation (man/spont).The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description
Vent fail.No patient injury reported.

Brand Name
APOLLO
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key20521108
Report Number9611500-2024-00461
Device Sequence Number12953767
Product Code BSZ
UDI-Device Identifier04048675229674
UDI-Public(01)04048675229674(11)200818(93)8606500-68
Combination Product (Y/N)N
PMA/510(K) Number
K042607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8606500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer11/19/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date11/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown